# SDR DALA2015082805274

- Difficulty date: August 16, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS FOUND ON CONTROL TAB UPPER SURFACE ON LEFT ELEVATOR.   CONTROL TAB REPLACED.
